# SDR AU981699

- Difficulty date: December 12, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Fokker F.28 MK4000
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Torque Link
- Part number: 200429203
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) THE UPPER NLG TORQUE LINK WAS FOUND CRACKED - ONE VISIBLE LATERAL CRACK ON EACH SIDE OF THE APEX LUBRICATION NIPPLE LOCATION.  CRACKS WERE APPROXIMATELY 14 MM (0.551 INCH AND 12 MM (0.472 INCH) IN LENGTH.  PART TC:  57,137.
